Flexible affine cones over del Pezzo surfaces of degree 4

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 95
  • Download : 0
For an arbitrary ample divisor A on a smooth del Pezzo surface S of degree 4, we show that the affine cone of S defined by A is flexible.
Publisher
SPRINGER INTERNATIONAL PUBLISHING AG
Issue Date
2016-03
Language
English
Article Type
Article
Citation

EUROPEAN JOURNAL OF MATHEMATICS, v.2, no.1, pp.304 - 318

ISSN
2199-675X
DOI
10.1007/s40879-015-0054-4
URI
http://hdl.handle.net/10203/222990
Appears in Collection
RIMS Journal Papers
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0